# SDR ASOA20161101106

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Bs 985-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SEAT TRACK CORRODED AT RBL 9 BS 985 & 1015.  R & R THE SEAT TRACK IAW AMM 53-00-49-400-802-A02
